# SDR SWAA2022060805500

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661AB HAS SEVERAL PULLED FASTENER HOLE (MARKED) / [01] IDENTIFIED PANEL 661AB IAW SRM 57-51-01-0I-1 FIGURE 3; SHEET 1; TABLE 3; ITEM 5.   DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4B(5).  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PAR 4B(2).;[02] REMOVED DAMAGE TO ALL FASTENER HOLES ALONG AFT EDGE; AS MARKED; TO 0.5' DIAMETER; COUNTERSUNK TOOL SIDE; CLEANED IAW SRM 51-70-04-2R-9 PAR 4A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[05] SLURRIED ALL FASTENER HOLES ALONG AFT EDGE USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; AND CHOPPED GLASS FIBERS IAW SRM 51-70-04-2R-9 PAR 4D-E.;[06] CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F.;[07] CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F. USING THERMOMETER ID: ATS2199 DUE 10/2022.;[08] SANDED SLURRY MIX FLUSH TO SURROUNDING SKIN; REMOVED FINISH IN REPAIR AREA ; AND CLEANED ALL IAW SRM 51-70-04-2R-9 PARA'S 4.G - 4.I.;[09] VERIFIED CORRECTIVE ACTION ITEMS 5 - 8.;[10] FABRICATED REPAIR PLIES AND INSTALLED USING BMS9-3 LOT# 1491986-1 AND RESIN BMS8-301 CL1 LOT# JH1GAA7833. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE 08/22 IAW SRM 51-70-04-2R-9 PARAGRAPH 4.J-L.;
